Genaro López Acedo
Genaro López Acedo
Profesor Análisis Matemático Universidad de Sevilla
Verified email at
Cited by
Cited by
Measures of noncompactness in metric fixed point theory
JMA Toledano, TD Benavides, GL Acedo
Springer Science & Business Media, 1997
Solving the split feasibility problem without prior knowledge of matrix norms
G López, V Martín-Márquez, F Wang, HK Xu
Inverse problems 28 (8), 085004, 2012
Measures of noncompactness in metric fixed point theory
JM Ayerbe Toledano, T Domínguez Benavides, G López Acedo
(No Title), 1997
Iterative methods for strict pseudo-contractions in Hilbert spaces
GL Acedo, HK Xu
Nonlinear Analysis: Theory, Methods & Applications 67 (7), 2258-2271, 2007
Monotone vector fields and the proximal point algorithm on Hadamard manifolds
C Li, G López, V Martín-Márquez
Journal of the London Mathematical Society 79 (3), 663-683, 2009
Forward-backward splitting methods for accretive operators in Banach spaces
G López, V Martín-Márquez, F Wang, HK Xu
Abstract and Applied Analysis 2012, 2012
Firmly nonexpansive mappings in classes of geodesic spaces
D Ariza-Ruiz, L Leuştean, G López-Acedo
Transactions of the American Mathematical Society 366 (8), 4299-4322, 2014
Monotone and accretive vector fields on Riemannian manifolds
JH Wang, G López, V Martín-Márquez, C Li
Journal of optimization theory and applications 146 (3), 691-708, 2010
Iterative algorithms for the multiple-sets split feasibility problem
G López, V Martin, HK Xu
Biomedical mathematics: promising directions in imaging, therapy planning …, 2009
Resolvents of set-valued monotone vector fields in Hadamard manifolds
C Li, G López, V Martín-Márquez, JH Wang
Set-Valued and Variational Analysis 19, 361-383, 2011
An implicit method for finding common solutions of variational inequalities and systems of equilibrium problems and fixed points of infinite family of nonexpansive mappings
V Colao, GL Acedo, G Marino
Nonlinear Analysis: Theory, Methods & Applications 71 (7-8), 2708-2715, 2009
Iterative algorithms for nonexpansive mappings on Hadamard manifolds
C Chong, G López, V Martquez
Taiwanese Journal of Mathematics 14 (2), 541-559, 2010
Iterative solutions for zeros of accretive operators
T Dominguez Benavides, G Lopez Acedo, HK Xu
Mathematische Nachrichten 248 (1), 62-71, 2003
Random fixed points of set-valued operators
T Domínguez Benavides, G Acedo, HK Xu
Proceedings of the American Mathematical Society 124 (3), 831-838, 1996
Construction of sunny nonexpansive retractions in Banach spaces
TD Benavides, GL Acedo, HK Xu
Bulletin of the Australian Mathematical Society 66 (1), 9-16, 2002
Mann’s algorithm for nonexpansive mappings in CAT (κ) spaces
JS He, DH Fang, G López, C Li
Nonlinear Analysis: Theory, Methods & Applications 75 (2), 445-452, 2012
Stable and total Fenchel duality for convex optimization problems in locally convex spaces
C Li, D Fang, G López, MA López
SIAM Journal on Optimization 20 (2), 1032-1051, 2009
The asymptotic behavior of the composition of firmly nonexpansive mappings
D Ariza-Ruiz, G López-Acedo, A Nicolae
Journal of Optimization Theory and Applications 167, 409-429, 2015
Perturbation techniques for nonexpansive mappings with applications
G Lopez, V Martin, HK Xu
Nonlinear Analysis: Real World Applications 10 (4), 2369-2383, 2009
Complete characterization of Kadec-Klee properties in Orlicz spaces
T Dominguez, H Hudzik, G López, M Mastyło, B Sims
Houston J. Math 29 (4), 1027-1044, 2003
The system can't perform the operation now. Try again later.
Articles 1–20